Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

White patches on scalp after shampooing, not dandruff, irritation. Suggest a solution

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I'm suffering from the scalp infection, white patches emerges on my head after shampoo it goes away but in couple of days again pops up. there are bowels as well. It irritates badly. it's not mere dandruff. Kindly suggest a solution.
Posted Sun, 22 Jul 2012 in Skin Hair and Nails
Answered by Dr. Ramesh M.Vachharajani 18 minutes later

Thanks for posting query.

Firstly, you should know the diagnosis of the lesion you are having, then it can be treated.

There are few conditions, which can cause this problem.

It seems that you might have,

1, fungal infection of scalp,
2, Dandruff,
3, Psoriasis of scalp.

Therefore, what I suggest is consult Dermatologist and get your lesion examined and get diagnosed. Then treatment becomes easy.

Is it possible for you to upload few images of the lesion? You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Meanwhile you may try antifungal lotion or Selen shampoo.

Hope, I answered your query.

Awaiting your response.

Dr. Ramesh.
Above answer was peer-reviewed by
Follow-up: White patches on scalp after shampooing, not dandruff, irritation. Suggest a solution 15 minutes later
Thanks Doctor.
Yes it's kind of fungal infection, i have checked with Dermatologist but suggested prescriptions didn't help much. I shall soon post you the prescriptions so that you can review the same and suggest further medication.

Answered by Dr. Ramesh M.Vachharajani 36 minutes later

Thanks for writing back.

I will wait for your reply and suggest you better.

Thank you too.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor